MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24686
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter facility name: (b)(6) hospital.E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that balloon ruptured occurred.The stenosed target lesion was in an arteriovenous fistula that was poorly functioning with a minimum diameter of 1.8 mm and a resistance index of 0.7 located in the left upper limb vessel.A 7.0 x40, 40cm gladiator elite was advanced over the guidewire for dilatation.However, during the inflation at 17 atmospheres, the balloon burst.The procedure was completed with another of same device and the stenosis was relieved.No patient complications were reported, and the patient status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 57 mm in length and extended from a position 10mm proximal of the proximal markerband to 8mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.A2 - age at time of event: 18 years or older.E1 - initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that balloon ruptured occurred.The stenosed target lesion was in an arteriovenous fistula that was poorly functioning with a minimum diameter of 1.8 mm and a resistance index of 0.7 located in the left upper limb vessel.A 7.0 x40, 40cm gladiator elite was advanced over the guidewire for dilatation.However, during the inflation at 17 atmospheres, the balloon burst.The procedure was completed with another of same device and the stenosis was relieved.No patient complications were reported, and the patient status was stable.It was further reported that the target lesion was 70% stenosed, non-tortuous, and non-calcified.

Brand Name
GLADIATOR ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20564158
Report Number2124215-2024-68024
Device Sequence Number7532105
Product Code LIT
UDI-Device Identifier08714729809784
UDI-Public08714729809784
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24686
Device Catalogue Number24686
Device Lot Number0032593608
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale